Bifurcation of limit cycles from an n-dimensional linear center inside a class of piecewise linear differential systems

Nenhuma Miniatura disponível

Data

2012-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Pergamon-Elsevier B.V. Ltd

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

Let n be an even integer. We study the bifurcation of limit cycles from the periodic orbits of the n-dimensional linear center given by the differential system<(x)over dot>(1) = -x(2), <(x)over dot>(2) = x(1), ... , <(x)over dot>(n-1) = -x(n), <(x)over dot>(n) = x(n-1),perturbed inside a class of piecewise linear differential systems. Our main result shows that at most (4n - 6)(n/2-1) limit cycles can bifurcate up to first-order expansion of the displacement function with respect to a small parameter. For proving this result we use the averaging theory in a form where the differentiability of the system is not needed. (C) 2011 Elsevier Ltd. All rights reserved.

Descrição

Idioma

Inglês

Como citar

Nonlinear Analysis-theory Methods & Applications. Oxford: Pergamon-Elsevier B.V. Ltd, v. 75, n. 1, p. 143-152, 2012.

Itens relacionados

Coleções